# SDR DHL2001712512

- Difficulty date: February 3, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NR 1 ENGINE LWR COWLING 2/B DOUBLER BROKEN 2.0 INCHES (INTERIOR) AT STA 136.0.  REMOVED DOUBLER IAW SRM 51-30-2, PAGE 1 AND 2.  FABRICATED DOUBLER WITH ALCLAD 2024, T3, 0.050 INCHES IAW SRM 54-10-3, FIG 2.  CLEANED, TREATED, AND PRIMED IAW SRM 51-10-2 PAGE 6A.  INSTALLED DOUBLER IAW SRM 51-30-2, PAGE 1 AND 2.  (NON-ROUTINE CARD 0925).
